# SDR IXXA20140724013

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,899 hours, 36,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4.5 INCHES CRACK IN THE AFT LOWER HALF BULK CARGO DOOR SILL SCUFF PLATE.  INTERIM REPAIR 0.187 DIAMETER HOLE STOP DRILL.  THREE LAYERS OF SPEED TAPE TAPERED EVERY TWO INCHES FWD & AFT OF THE CRACK ENDS.  ACCESS AREA RESTORED & ACFT RESTORED TO SERVICE.  PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE THE NEXT TEN FLIGHT CYCLES.
